# SDR ASAA2014072508690

- Difficulty date: July 25, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 47,787 hours, 18,485 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN COVER LOWER DOOR AT L1 FELL OFF.  ACFT GROUNDED.  R & R BROKEN LENS.
